1000

Cetirizine dihydrochloride is the active ingredient of Anti-Hist Allergy. Anti-Hist Allergy is an antiallergic medication.

In adults and children aged six years and above, Anti-Hist Allergy is indicated:

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis.
  • for the relief of chronic nettle rash (chronic idiopathic urticarial).

Ingredients:

The active substance is cetirizine dihydrochloride. Each film-coated tablet contains 10 mg cetirizine dihydrochloride. The other ingredients are: lactose monohydrate, microcrystalline cellulose, maize starch, colloidal anhydrous silica, magnesium stearate, talc, hypromellose, titanium dioxide (E171), macrogol 4000 and sodium citrate.

Anti-Hist Allergy 10mg Tabs
1000

You may also like